Journal of Mathematical Finance

Vol.8 No.4(2018), Paper ID 87691, 10 pages

DOI:10.4236/jmf.2018.84039

 

Optimal Investment Strategy for Defined Contribution Pension Scheme under the Heston Volatility Model

 

Chidi U. Okonkwo, Bright O. Osu, Silas A. Ihedioha, Chigozie Chibuisi

 

Department of Mathematics and Statistics, Caritas University, Amorji-Nike, Nigeria
Department of Mathematics, Michael Okpara University of Agriculture, Umudike, Nigeria
Department of Mathematics, Plateau State University, Bokkos, Nigeria
Department of Insurance, University of Jos, Jos, Nigeria

 

Copyright © 2018 Chidi U. Okonkwo, Bright O. Osu, Silas A. Ihedioha, Chigozie Chibuisi et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

How to Cite this Article


Okonkwo, C. , Osu, B. , Ihedioha, S. and Chibuisi, C. (2018) Optimal Investment Strategy for Defined Contribution Pension Scheme under the Heston Volatility Model. Journal of Mathematical Finance, 8, 613-622. doi: 10.4236/jmf.2018.84039.

Copyright © 2020 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.